MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ABS, 14 MM BUTTON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder surgery the button broke in the middle.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device by using only the sutures.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-1588tb-1, tightrope® abs, button, batch 15299791, was returned for investigation.- visual evaluation of the device noted that the button was broken along the middle.- functional testing was not performed due to the damage to the device.- the most likely cause of the reported failure is misuse, which occurred when tightening the suture when the button was not completely flush on the bone.The button must be leveled out.- refer to investigation photos.- the complaint allegation is confirmed.

Brand Name
TIGHTROPE ABS, 14 MM BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23027650
Report Number1220246-2025-03814
Device Sequence Number13140116
Product Code MBI
UDI-Device Identifier00888867019638
UDI-Public(01)00888867019638(11)240808(17)290731(10)15299791
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ABS, 14 MM BUTTON
Device Catalogue NumberAR-1588TB-1
Device Lot Number15299791
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown